# SDR P2EA99242

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD CARGO COMPARTMENT AT BS 500A STRINGER 26R HAS CORROSION.  REPAIRED STRINGER 26R BETWEEN BS 500A AND BS 514 IAW SRM 53-10-3 FIG 3.  (M)
